Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Defective condom tore during intercourse, took emergency contraceptive. Had spotting, abdominal pain. Why ?

i had intercourse with my girlfriend on the 23rd of december and she had her periods previously on the 18th.i always use a condom.but the condom was deffective and it tore.although i hadnt ejaculated at all just to be on the safe side from the precum,i made her have an emergency cntraceptive the next day well within 14 hours from the intercourse just so that it wudnt be too late.after a week on the 29th,she experienced bleeding/spotting of blood .and abdominal pain .i read up on the internet that it is a side effect of it true?by when will this there anything to worry about?when will she get her next periods.please help.
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016

Thanks for writing to us.

1) You did sex with broken condom on safe period (on 23rd) and she took emergency pill within 14 hrs, which gives more than 95% protection against unwanted pregnancy. She has NO chance of pregnancy in this case.

2) She will got a period like withdrawal bleeding on 29th due to effect of the pill and it is quite common phenomena. It will stop automatically without need of treatment. However, next period may be delayed for 1 to 2 weeks.

Hope, I have answered your query. Practice safe sex in future. Good luck.
Answered: Thu, 24 Mar 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor